# SDR SWAA2023040717651

- Difficulty date: March 17, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 34,203 hours, 15,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION SHIELD FORWARD OF DOOR HAS CORROSION AROUND SEVERAL FASTENER HOLES AT STA 768 TO STA 778 RBL 21.0<[01] REMOVED AFT CARGO R/H TRANSITION SHIELD AND FOUND CORROSION TO BE ISOLATED TO TRANSITION SHIELD ONLY. REMOVED AND REPLACED AFT CARGO R/H TRANSITION SHIELD IAW SRM 51-40-02.;[02] COMPLETED CORROSION MEASUREMENTS.;[03] SPOKE TO POD DESK FOR HELP FILLING OUT CORROSION MEASUREMENTS.;[04] COMPLETED
